# SDR FDEA202206021362

- Difficulty date: June 2, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 88,832 hours, 21,681 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Transducer
- Part number: 4305990040
- Part serial: 7695
- Condition: Failed
- Location: Zone 100
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: C, D

## Discrepancy

RECEIVED TIRE FAIL ANNUNCIATION ON TAKEOFF ROLL.  COMPLIED WITH QRH.  ***EMERGENCY DECLARED***   REMOVED AND REPLACED MAIN WHEEL #5 TIRE PRESSURE                                  TRANSMISSION AMM 32-46-08-4  AND AIR PRESSURE                                     TRANSDUCER AMM32-46-03-4 OPERATIONAL CHECK OK.                                    REQUIRES CATIIIB RTS
